# SDR AT9900170

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 897-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND FLOOR PANEL AT BS 897-965 LEFT SIDE CORRODED AROUND FASTENER HOLES.  REMOVED AND REPLACED FASTENERS, CLEANED CORROSION, FABRICATED REPAIR FLOOR PANEL, ALODINE, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, AND 51-10-4.
